Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High BP, left hand pain, dizziness. Taking losartan, metaprolol. Correct medications?

i am 27 year old. before some day due to tension i realize high blood pressure after contacting doctor i am on medication morning and evening 50mg losartan and in evening 50 mg metaprolol and amlodipine 5mg. now main problem is after taking medicine i am not feeling well every time. and my all report is normal related kidneyrenal artery ,blood. there is no renal stenosis both kidneys are normal. so this all tablets are good for me or not?, because i feel that after taking tablet i am getting problem like left hand pain. dizzineess. so....please reply sir..
Asked On : Wed, 15 Aug 2012
Answers:  2 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
You are quite young to develop hypertension but if your doctor has measured and diagnosed it you must be suffering it.
Please get a BP reading at morning at 8am and see whether you have a low/high BP.
Please do not stop the medicine without doctor's supervision it can lead to catastrophe.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Wed, 15 Aug 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
Welcome to HCM,

In the morning you are taking only losartan while in the evening you are taking metoprolol and amlodipine, but you have not mentioned that whether you are getting left hand pain & dizziness after morning or after evening dose.

When you feel dizziness, please get your B.P. checked.

High B.P. produce harm to almost all organs in your body. Thus drugs for high BP are very less harmful than High B.P. itself.

Pain in left hand can be due to some problem in the neck.

You should get your ECG done and if it is normal, get your self examined by a Orthopedic surgeon.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor